# SDR SIMA991101

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 177.65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, A BULGE WAS DISCOVERED ON THE AFT LOWER FUSELAGE SKIN AT STATION 177.65 ABOVE STRINGER 1524.  CUT OUT DAMAGED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO CRACK INDICATIONS.  FABRICATED A SPACER .032 THICK.  FABRICATED A REPAIR PLATE .032 THICK.  CLEANED AND APPLIED ALODINE, PRIMER, AND FILLET SEALANT TO THE CONTACT SURFACE OF THE REPAIR PARTS.  FILLED GAP BETWEEN THE SPACER AND THE SKIN WITH FILLET SEALANT.  APPLIED TOP COAT TO THE INNER AREA AND APPLIED DINITROL.  RESTORED TOP COAT TO THE OUTER SURFACE.  WORK DONE IAW SAAB SRM 53-80-10 PAGE 218 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
